Publisher: Elsevier

Related content
Volume 42, Number 3, August 2001

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Preface
pp. xv-xv(1)
Authors: Agarwal, R.P.; O'Regan, D.

Favourites:Add to Favourites
Favourites:Add to Favourites

Asymptotic behavior of delay difference systems
pp. 283-290(8)
Authors: Zhou, Z.; Yu, J.; Huang, L.

Favourites:Add to Favourites

Stability of neutral delay difference systems
pp. 291-299(9)
Author: Zhang, S.

Favourites:Add to Favourites

Three positive fixed points of nonlinear operators on ordered banach spaces
pp. 313-322(10)
Authors: Avery, R.I.; Peterson, A.C.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Fourt-order nonlinear oscillations of difference equations
pp. 357-368(12)
Authors: Thandapani, E.; Arockiasamy, I.M.

Favourites:Add to Favourites

Oscillation of a kind of two-variables functional equation
pp. 369-378(10)
Authors: Zhang, B.G.; Zhou, Y.

Favourites:Add to Favourites

Oscillation of certain third-order difference equations
pp. 379-384(6)
Authors: Agarwal, R.P.; Grace, S.R.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

The stability of certain partial difference equations
pp. 419-425(7)
Authors: Zhang, B.G.; deng, X.H.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Topological methods for some boundary value problems
pp. 487-495(9)
Author: Thompson, H.B.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Oscillation of a class of partial difference equations with unbounded delay
pp. 529-541(13)
Authors: Xie, S.; Tian, C.; Xie, Z.

Favourites:Add to Favourites

Asymptotic formulae for nonlinear functional difference equations
pp. 551-559(9)
Authors: Castillo, S.; Pinto, M.

Favourites:Add to Favourites

Some recent developments of numerov's method
pp. 561-592(32)
Authors: Agarwal, R.P.; Wang, Y.

Favourites:Add to Favourites

Special function solutions of the discrete painleve equations
pp. 603-614(12)
Authors: Ramani, A.; Grammaticos, B.; Tamizhmani, T.; Tamizhmani, K.M.

Favourites:Add to Favourites

Positive solutions of nonlinear functional difference equations
pp. 639-646(8)
Authors: Eloe, P.W.; Raffoul, Y.; Reid, D.T.; Yin, K.C.

Favourites:Add to Favourites
Favourites:Add to Favourites

Oscillation theorems for general quasilinear second-order difference equations
pp. 687-694(8)
Authors: Thandapani, E.; Ravi, K.; Graef, J.R.

Favourites:Add to Favourites
Favourites:Add to Favourites

Mimetic methods on measure chains
pp. 705-710(6)
Authors: Bohner, M.; Castillo, J.E.

Favourites:Add to Favourites

Oscillation of higher-order linear difference equations
pp. 711-717(7)
Authors: Grzegorczyk, G.; Werbowski, J.

Favourites:Add to Favourites

Periodic solutions of difference equations with general periodicity
pp. 719-727(9)
Authors: Agarwal, R.P.; Zhang, W.

Favourites:Add to Favourites

The factorization of the difference operator
pp. 729-733(5)
Authors: Janglajew, K.; Valeev, K.

Favourites:Add to Favourites

The numerical solution of discrete-delay systems
pp. 735-741(7)
Authors: Hu, G.; Cahlon, B.

Favourites:Add to Favourites

Exponential forward splitting for noninvertible difference equations
pp. 743-754(12)
Authors: Aulbach, B.; Kalkbrenner, J.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more